Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetes, high sugar level 477, fasting, no sleep, tingling in toes, burning sensation in fingers, lupisulinM

Hi! My mom is 49 years old and she is suffering with diabetes for past 7 years and just few months back her sugar level got raised up to 477 but now after fasting its 209,she is been effected with diabetes neuropathy she just couldn t able to sleep well, tinglings in toes, burning sensation on fingers.Please suggest, and please find the below mentioned medications that she takes LupisulinM 30(30/70)---38 units in morning and 22 units in evening Glarvia ---10 units at bedtime metformin 500mg-- 1--1--1 and for neuropathy doctor has advised to take Nova plus 75 (0--0--1) Mylonerv (1---0--1) and besides that she takes polyvitamin tab N.F.I(1--0--0) apsrin 75mg(0---1---0) and calcium with vitamin D tab(1--0--0) and she her bp is 142/95 for doctor advised to take enalapril 5mg(0--0--1) desipte taking it all nothing seems to workout, still pain is there , I await a reponse at your earliest convenience. Regards, Mary.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your mother is a Diabetic and she has developed Diabetic neuropathy.
Your mother's blood sugar seems to be quite high.
Tight blood sugar control is need for symptom relief.
Peripheral nerve damage due to neuropathy is irreversible.
Medications any provide only symptom relief.
Parenteral B12 can also be added.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor